MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI-P; OXIMETER

MASIMO - 40 PARKER RD SET DCI-P; OXIMETER
Model Number 4051-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor failed continuity tests using the cirris tester.Broken traces at the rd15 connector was observed causing multiple open connections.When tested with known good lab equipment a ¿sensor malf" error message displayed.
 
Event or Problem Description
It was reported that there were low spo2 readings.No known impact or consequence to patient.

Brand Name
RD SET DCI-P
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6473844
Report Number2031172-2017-00443
Device Sequence Number13593559
Product Code DQA
UDI-Device Identifier00843997009850
UDI-Public(01)00843997009850(11)161001(10)16KJA
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4051-9
Device Catalogue Number4051
Device Lot Number16KJA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1